Journals / Turkish Journal of Mathematics and Computer Science / 2026 / Volume: 9

On Domination Polynomials of Caterpillar Graphs

Bünyamin Şahin(BAYBURT ÜNİVERSİTESİ, BAYBURT EĞİTİM FAKÜLTESİ)
Abdulgani Şahin(AĞRI İBRAHİM ÇEÇEN ÜNİVERSİTESİ)
Pages
—
Publication Date
2018-12-28
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this paper we study the domination polynomials of caterpillar graphs.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:The domination polynomial of a simple graph is calculated with such that is the number of the dominating sets of G of size .
📊
Key Findings & Data:The domination polynomial of a simple graph is calculated with such that is the number of the dominating sets of G of size .
💡
Conclusion & Impact:In this paper we study the domination polynomials of caterpillar graphs.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domination Polynomial · Caterpillar graph

Abstract

The domination polynomial of a simple graph is calculated with such that is the number of the dominating sets of G of size . In this paper we study the domination polynomials of caterpillar graphs.

🔖

Cite This Article

Şahin, B., Şahin, A. (2018). On Domination Polynomials of Caterpillar Graphs. Turkish Journal of Mathematics and Computer Science, Volume: 9. https://ajindex.com/articles/1324934

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (8)

  1. Alikhani, S., Peng, Y.H., Dominating sets and domination polynomial of cycles, Global Journal of Pure and Applied Mathematics, 4(2)(2008), 151–162.
  2. Alikhani, S., Peng, Y.H., Domination polynomials of cubic graphs of order 10, Turk. J. Math., 35(3)(2011), 355–366.
  3. Alikhani, S., Peng, Y.H., Introduction to domination polynomial of a graph, Ars Combin., 114(2014), 257–266.
  4. Gutman, I., Some analytic properties of the independence and matching polynomials, Match., 28(1992), 139–150.
  5. Haynes, T.W., Hedetniemi, S.T., Slater, P.J., Fundamentals of Domination in Graphs, Marcel Dekker, New York, 1998.
  6. Klavzar, S., Mollard, M., Wiener index and Hosoya polynomial of Fibonacci and Lucas qubes, MATCH Commun. Math. Comput. Chem., 68(2012), 311–324.
  7. Majstorovic, S., Doslic, T., Klobucar, A., k-domination on hexagonal cactus chains, Kragujevac Journal of Mathematics, 2(2012), 335–347.
  8. Vukicevic, D., Klobucar A., k-dominating sets on linear benzenoids and on the infinite hexagonal grid, Croatica Chemica Acta, 80(2)(2007), 187–191.